# SDR SWAA2022092695097

- Difficulty date: September 20, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 40,889 hours, 24,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Loose
- Location: Center Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EMERGENCY EXIT SIGN LOOSE. / [01] REPLACE LIGHT HOUSING ON CENTER AISLE PER.AMM 33-51-03
